# SDR CA150203004

- Difficulty date: February 2, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 72,035 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF CREW CARRIED OUT ECAM ACTION ON A NR 1 HOT BRAKE 300 DEGREES, GEAR WAS LEFT DOWN FOR 120 SECONDS IN ORDER TO COOL THE BRAKE.  BRAKE TEMP WITHIN NORMAL OPERATION.  NO REACTION.
